# SDR SWIA202156722

- Difficulty date: February 24, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N402SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000733
- Aircraft time: 7,248 hours, 4,337 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Damaged
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER NUTPLATE BRACKET THAT ATTACHES FAIRINGS 192DL AND 195NL HAS DAMAGE TO THE SEALANT AND CORRODED.   (C-CHECK) RO 3/4/2021    REMOVED AND REPLACED LOWER NUTPLATE BRACKET THAT ATTACHES FAIRINGS 192DL AND 195NL REF AMM 20-10-01
